# SDR DALA13022889248

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 389
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR FS 389, LONGERON 16R IS NOT COMPLAINT WITH SRM.  REMOVED PREVIOUS REPAIR.  FABRICATED NEW REPAIR DOUBLER, FILLER AND FINGER DOUBLERS.  INSTALLED REPAIR PARTS IAW SRM 51-30-02 AND ERA 513394-14, REV O.
